Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Can ayurvedic medication help in increasing my height ?

I am 22 years old married woman. My height is 5 feet. Can I increase to 1 to 2 inches? Please help me. I saw a add in TV in recent days about Dr. Ayurveda . Is this going to helpful? I don t want to go for operation or any other so.
Asked On : Tue, 9 Aug 2011
Answers:  3 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi
welcome to healthcare magic forum
after 21 yrs in female there is fusion of the bone ends ,so there is no chance of increase height of 1-2 inchs
yes ,slight may be increase by exercise and stretching yoga
eat high protein and calcium diet
do not trap in such tv ad as they target your pocket only

i hope i answered your question.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Ayurveda Specialist Dr. Nikul Patel's  Response
Hello

at this age there is useless to take any medicines to make incresing height...

campaigning on TV is useless... wasting of time and money..



Regards,

Dr. Nikul Patel

Ayurveda Consultant
Answered: Mon, 26 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Nikul Patel's  Response
hello

At this age there is not any possibilities of increasing height..

Do not waste time, energy and money !!



Dr. Nikul Patel

Ayurveda Consultant
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor